# SDR HNAA2013010701152

- Difficulty date: January 7, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 60,938 hours, 67,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT IS INOPERATIVE, 7TH FROM FRONT.   R & R BULB.  OPS CHECKED GOOD. REINSTALLED FLOOR LENS COVER.
